# SDR P5CA9500696

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1778
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S34L CRACKED IN RADIUS, BS 1778 AT OLD SET MARK.  REPLACED STRINGER.
